Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Spaces of Riemann surfaces as bounded domains


Author: Lipman Bers
Journal: Bull. Amer. Math. Soc. 66 (1960), 98-103
Correction: Bull. Amer. Math. Soc., Volume 67, Number 5 (1961), 465--466
MathSciNet review: 0111835
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Lars V. Ahlfors, On quasiconformal mappings, J. Analyse Math. 3 (1954), 1–58; correction, 207–208. MR 0064875 (16,348d)
  • 2. Lars V. Ahlfors, The complex analytic structure of the space of closed Riemann surfaces., Analytic functions, Princeton Univ. Press, Princton, N.J., 1960, pp. 45–66. MR 0124486 (23 #A1798)
  • 3. L. V. Ahlfors and Lipman Bers, Riemann's mapping theorem for variable metrics, to appear.
  • 4. Lipman Bers, Quasiconformal mappings and Teichmüller's theorem, to appear.
  • 5. Lipman Bers, Spaces of Riemann surfaces, Proc. Internat. Congress Math. 1958, Cambridge Univ. Press, New York, 1960, pp. 349–361. MR 0124484 (23 #A1796)
  • 6. Henri Cartan, Quotient d’un espace analytique par un groupe d’automorphismes, Algebraic geometry and topology., Princeton University Press, Princeton, N. J., 1957, pp. 90–102 (French). A symposium in honor of S. Lefschetz,. MR 0084174 (18,823b)
  • 7. K. Kodaira and D. C. Spencer, Existence of complex structure on a differentiable family of deformations of compact complex manifolds, Ann. of Math. (2) 70 (1959), 145–166. MR 0112158 (22 #3013)
  • 8. H. E. Rauch, On the transcendental moduli of algebraic Riemann surfaces, Proc. Nat. Acad. Sci. U.S.A. 41 (1955), 42–49. MR 0072232 (17,251e)
  • 9. Helmut Röhrl, to appear.
  • 10. Oswald Teichmüller, Extremale quasikonforme Abbildungen und quadratische Differentiale, Abh. Preuss. Akad. Wiss. Math.-Nat. Kl. 1939 (1940), no. 22, 197 (German). MR 0003242 (2,187a)
  • 11. Oswald Teichmüller, Bestimmung der extremalen quasikonformen Abbildungen bei geschlossenen orientierten Riemannschen Flächen, Abh. Preuss. Akad. Wiss. Math.-Nat. Kl. 1943 (1943), no. 4, 42 (German). MR 0017803 (8,202e)
  • 12. André Weil, Sur les modules des surfaces de Riemann, Séminaire Bourbaki, May, 1958.


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1960-10415-6
PII: S 0002-9904(1960)10415-6